# SDR UALA2011110806082

- Difficulty date: November 7, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 42,121 hours, 10,828 cycles
- Engine: Pwa PW4056
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Shim
- Condition: Migrated
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON TORQUE BOX, JUST FWD OF MIDSPAR FITTING LT SIDE AT UPPER FITTING, SHIM MIGRATED.  NO SHIM MIGRATION PRESENT ON NR 1 PYLON LT  MID SPAR FITTING UPPER SIDE IAW B767 SRM.
